# SDR AALA201804249004

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,335 hours, 24,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Damaged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT ASSIST HANDLE SCREW DAMAGED. REPLACED L1 DOOR AFT ASSIST HANDLE DAMAGED BOLT.
